Thunderstorm Wind, Cloud
- When
- July 8, 9:25 AM CST
- Where
- Cloud County, (Cnk)blosser Apt Con
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 39.550, -97.650
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jul 8, 1:22 AM CST, 8 hours 3 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 222 AM CDT FRI JUL 8 2005 .DISCUSSION... TWO SHORTWAVES IN WATER VAPOR THIS MORNING OVER THE NORTHERN PLAINS. THE SOUTHERN AREA NEAR THE SD-NE BORDER AT 2AM SET OFF LATE AFTERNOON/EARLY EVENING STORMS IN SOUTH DAKOTA. THIS FEATURE WILL CONTINUE MOVING SOUTH AND SPREADING CIRRUS ACROSS THE FORECAST AREA. EXPECT PARTLY CLOUDY SKIES FROM THE WIDESPREAD CIRRUS THIS MORNING...WITH THINNING CLOUDS THIS AFTERNOON. NAM TRIES TO MAINTAIN A MESOSCALE VORTICITY CORE ACROSS EASTERN NEBRASKA TODAY INTO THE EVENING. THIS SEEMS TOO AMBITIOUS GIVEN THAT NO PRECIP HAS BEEN OCCURRING WHILE 6-12HR QPF DEPICTION HAD RAIN ACROSS EASTERN NEBRASKA WHERE IT REMAINED DRY. ALTHOUGH SOME SPRINKLES MAY FALL NEAR THE NEBRASKA BORDER TODAY...DONT BELIEVE ITS WARRANTED TO INCLUDE IN THE FORECAST AT THIS TIME. MAX TEMPERATURES STRUGGLED AGAIN THURSDAY...SO HAVE CONTINUED TREND TO STAY ON LOW END OF GUIDANCE...ESPECIALLY SINCE THERE SHOULD BE A FAIR AMOUNT OF HIGH CLOUDS FOR MUCH OF THE DAY. WILL MAINTAIN A DRY FORECAST THROUGH THE WEEKEND WITH HIGHS CREEPING UP A FEW DEGREES EACH DAY. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 702 AM CDT FRI JUL 8 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-082000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 702 AM CDT FRI JUL 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OCCUR OVER NORTHCENTRAL KANSAS THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
The Grand Island radar (KUEX), 109 km away, was scanning. The volume nearest the first event began at 15:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2005Every state in 2005This day in weather historyWarnings in Kansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464251.